# SDR SWAA2025032497082

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156 <[01].  CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT LIMITS. REMOVE AND REPLACE R/H FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500 ID: 0113 REV: -
